# SDR AUS20020659

- Difficulty date: June 7, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- System (JASC): 2210 · Autopilot System
- Part: Display
- Part number: 7003652631
- Condition: Faulty
- Location: Autopilot System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ADVISORY DISPLAY FROZE. AIRCRAFT IS RAAF FALCON 900 A26-077.
